4 Search Results for "Requilé, Clément"


Document
Block Statistics in Subcritical Graph Classes

Authors: Dimbinaina Ralaivaosaona, Clément Requilé, and Stephan Wagner

Published in: LIPIcs, Volume 159, 31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020)


Abstract
We study block statistics in subcritical graph classes; these are statistics that can be defined as the sum of a certain weight function over all blocks. Examples include the number of edges, the number of blocks, and the logarithm of the number of spanning trees. The main result of this paper is a central limit theorem for statistics of this kind under fairly mild technical assumptions.

Cite as

Dimbinaina Ralaivaosaona, Clément Requilé, and Stephan Wagner. Block Statistics in Subcritical Graph Classes. In 31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020). Leibniz International Proceedings in Informatics (LIPIcs), Volume 159, pp. 24:1-24:14, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2020)


Copy BibTex To Clipboard

@InProceedings{ralaivaosaona_et_al:LIPIcs.AofA.2020.24,
  author =	{Ralaivaosaona, Dimbinaina and Requil\'{e}, Cl\'{e}ment and Wagner, Stephan},
  title =	{{Block Statistics in Subcritical Graph Classes}},
  booktitle =	{31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020)},
  pages =	{24:1--24:14},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-147-4},
  ISSN =	{1868-8969},
  year =	{2020},
  volume =	{159},
  editor =	{Drmota, Michael and Heuberger, Clemens},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.AofA.2020.24},
  URN =		{urn:nbn:de:0030-drops-120543},
  doi =		{10.4230/LIPIcs.AofA.2020.24},
  annote =	{Keywords: subcritical graph class, block statistic, number of blocks, number of edges, number of spanning trees}
}
Document
Maximal Independent Sets and Maximal Matchings in Series-Parallel and Related Graph Classes

Authors: Michael Drmota, Lander Ramos, Clément Requilé, and Juanjo Rué

Published in: LIPIcs, Volume 110, 29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018)


Abstract
We provide combinatorial decompositions as well as asymptotic tight estimates for two maximal parameters: the number and average size of maximal independent sets and maximal matchings in series-parallel graphs (and related graph classes) with n vertices. In particular, our results extend previous results of Meir and Moon for trees [Meir, Moon: On maximal independent sets of nodes in trees, Journal of Graph Theory 1988]. We also show that these two parameters converge to a central limit law.

Cite as

Michael Drmota, Lander Ramos, Clément Requilé, and Juanjo Rué. Maximal Independent Sets and Maximal Matchings in Series-Parallel and Related Graph Classes. In 29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018). Leibniz International Proceedings in Informatics (LIPIcs), Volume 110, pp. 18:1-18:15, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2018)


Copy BibTex To Clipboard

@InProceedings{drmota_et_al:LIPIcs.AofA.2018.18,
  author =	{Drmota, Michael and Ramos, Lander and Requil\'{e}, Cl\'{e}ment and Ru\'{e}, Juanjo},
  title =	{{Maximal Independent Sets and Maximal Matchings in Series-Parallel and Related Graph Classes}},
  booktitle =	{29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018)},
  pages =	{18:1--18:15},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-078-1},
  ISSN =	{1868-8969},
  year =	{2018},
  volume =	{110},
  editor =	{Fill, James Allen and Ward, Mark Daniel},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.AofA.2018.18},
  URN =		{urn:nbn:de:0030-drops-89117},
  doi =		{10.4230/LIPIcs.AofA.2018.18},
  annote =	{Keywords: Asymptotic enumeration, central limit laws, subcritical graph classes, maximal independent set, maximal matching}
}
Document
FPT Algorithms for Plane Completion Problems

Authors: Dimitris Chatzidimitriou, Archontia C. Giannopoulou, Spyridon Maniatis, Clément Requilé, Dimitrios M. Thilikos, and Dimitris Zoros

Published in: LIPIcs, Volume 58, 41st International Symposium on Mathematical Foundations of Computer Science (MFCS 2016)


Abstract
The Plane Subgraph (resp. Topological Minor) Completion problem asks, given a (possibly disconnected) plane (multi)graph Gamma and a connected plane (multi)graph Delta, whether it is possible to add edges in Gamma without violating the planarity of its embedding so that it contains some subgraph (resp. topological minor) that is topologically isomorphic to Delta. We give FPT algorithms that solve both problems in f(|E(Delta)|)*|E(\Gamma)|^{2} steps. Moreover, for the Plane Subgraph Completion problem we show that f(k)=2^{O(k*log(k))}.

Cite as

Dimitris Chatzidimitriou, Archontia C. Giannopoulou, Spyridon Maniatis, Clément Requilé, Dimitrios M. Thilikos, and Dimitris Zoros. FPT Algorithms for Plane Completion Problems. In 41st International Symposium on Mathematical Foundations of Computer Science (MFCS 2016). Leibniz International Proceedings in Informatics (LIPIcs), Volume 58, pp. 26:1-26:13, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2016)


Copy BibTex To Clipboard

@InProceedings{chatzidimitriou_et_al:LIPIcs.MFCS.2016.26,
  author =	{Chatzidimitriou, Dimitris and Giannopoulou, Archontia C. and Maniatis, Spyridon and Requil\'{e}, Cl\'{e}ment and Thilikos, Dimitrios M. and Zoros, Dimitris},
  title =	{{FPT Algorithms for Plane Completion Problems}},
  booktitle =	{41st International Symposium on Mathematical Foundations of Computer Science (MFCS 2016)},
  pages =	{26:1--26:13},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-016-3},
  ISSN =	{1868-8969},
  year =	{2016},
  volume =	{58},
  editor =	{Faliszewski, Piotr and Muscholl, Anca and Niedermeier, Rolf},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.MFCS.2016.26},
  URN =		{urn:nbn:de:0030-drops-64418},
  doi =		{10.4230/LIPIcs.MFCS.2016.26},
  annote =	{Keywords: completion problems, FPT, plane graphs, topological isomorphism}
}
Document
Variants of Plane Diameter Completion

Authors: Petr A. Golovach, Clément Requilé, and Dimitrios M. Thilikos

Published in: LIPIcs, Volume 43, 10th International Symposium on Parameterized and Exact Computation (IPEC 2015)


Abstract
The Plane Diameter Completion problem asks, given a plane graph G and a positive integer d, if it is a spanning subgraph of a plane graph H that has diameter at most d. We examine two variants of this problem where the input comes with another parameter k. In the first variant, called BPDC, k upper bounds the total number of edges to be added and in the second, called BFPDC, k upper bounds the number of additional edges per face. We prove that both problems are NP-complete, the first even for 3-connected graphs of face-degree at most 4 and the second even when k=1 on 3-connected graphs of face-degree at most 5. In this paper we give parameterized algorithms for both problems that run in O(n^{3})+2^{2^{O((kd)^2\log d)}} * n steps.

Cite as

Petr A. Golovach, Clément Requilé, and Dimitrios M. Thilikos. Variants of Plane Diameter Completion. In 10th International Symposium on Parameterized and Exact Computation (IPEC 2015). Leibniz International Proceedings in Informatics (LIPIcs), Volume 43, pp. 30-42, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2015)


Copy BibTex To Clipboard

@InProceedings{golovach_et_al:LIPIcs.IPEC.2015.30,
  author =	{Golovach, Petr A. and Requil\'{e}, Cl\'{e}ment and Thilikos, Dimitrios M.},
  title =	{{Variants of  Plane Diameter Completion}},
  booktitle =	{10th International Symposium on Parameterized and Exact Computation (IPEC 2015)},
  pages =	{30--42},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-939897-92-7},
  ISSN =	{1868-8969},
  year =	{2015},
  volume =	{43},
  editor =	{Husfeldt, Thore and Kanj, Iyad},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.IPEC.2015.30},
  URN =		{urn:nbn:de:0030-drops-55697},
  doi =		{10.4230/LIPIcs.IPEC.2015.30},
  annote =	{Keywords: Planar graphs, graph modification problems, parameterized algorithms, dynamic programming, branchwidth}
}
  • Refine by Author
  • 4 Requilé, Clément
  • 2 Thilikos, Dimitrios M.
  • 1 Chatzidimitriou, Dimitris
  • 1 Drmota, Michael
  • 1 Giannopoulou, Archontia C.
  • Show More...

  • Refine by Classification
  • 2 Mathematics of computing → Generating functions
  • 2 Mathematics of computing → Random graphs
  • 1 Mathematics of computing → Enumeration
  • 1 Mathematics of computing → Graph enumeration
  • 1 Mathematics of computing → Matchings and factors
  • Show More...

  • Refine by Keyword
  • 1 Asymptotic enumeration
  • 1 FPT
  • 1 Planar graphs
  • 1 block statistic
  • 1 branchwidth
  • Show More...

  • Refine by Type
  • 4 document

  • Refine by Publication Year
  • 1 2015
  • 1 2016
  • 1 2018
  • 1 2020